MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY
Model Number TV-AB2980-J
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with the ovation abdominal stent graft system (one (1) main body and five (5) iliac limb extensions) to treat an abdominal aortic aneurysm (aaa).Approximately two (2) years post-initial procedure the patient presented with a type 1a endoleak.The patient is pending re-intervention and is being monitored.
 
Event or Problem Description
The patient was initially implanted with the ovation abdominal stent graft system (one (1) main body and five (5) iliac limb extensions) to treat an abdominal aortic aneurysm (aaa).Approximately two (2) years post-initial procedure the patient presented with a type 1a endoleak.The patient is pending re-intervention and is being monitored.Additional information: a successful re-intervention was completed on (b)(6) 2020.The physician elected to implant a non-endologix (palmaz) bare metal stent and coil behind the top of the graft to resolve the reported type 1a endoleak.The patient was reported as doing great and will be monitored.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type ia endoleak event is confirmed.This is consistent with the reported adverse event/incident.The most likely causation for the type 1a endoleak was due to the off label nature of the sealing ring diameter in the proximal neck (first ring 31.9mm second ring 36.7mm).The final patient status was discharged on post operative day one following a secondary endovascular repair.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b2: outcomes attributed to adverse events has been updated.B3: date of event has been updated.B4: awareness date has been updated.B5: describe event or problem has been updated.G1: contact office.G4: date of received by manufacturer has been updated.H6: device code: remove code 3190.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key10950818
Report Number3008011247-2020-00138
Device Sequence Number18993132
Product Code MIH
UDI-Device IdentifierM701TVAB2980J1
UDI-Public+M701TVAB2980J1/$$3210926FS09211829K
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/26/2021
Device Model NumberTV-AB2980-J
Device Catalogue NumberTV-AB2980-J
Device Lot NumberFS092118-29
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB FS080718-65; OVATION IX ILIAC LIMB FS080818-39; OVATION IX ILIAC LIMB FS061918-20; OVATION IX ILIAC LIMB FS072016-17; OVATION IX ILIAC LIMB FS080318-38; OVATION PRIME FILL POLYMER FF060418-02
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age84 YR